We compute for reflection groups of type A,B,D,F4,H3 and for dihedral groups a statistic counting the maximal cardinality of a set of elements in the group whose generalized inversions yield the full set of inversions and which are minimal with respect to this property. We also provide lower bounds for the E types that we conjecture to be the exact value of our statistic.

The maximum cardinality of minimal inversion complete sets in finite reflection groups / Malvenuto, Claudia; P., Moseneder Frajria; Orsina, Luigi; Papi, Paolo. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - STAMPA. - 424(2015), pp. 330-356.

The maximum cardinality of minimal inversion complete sets in finite reflection groups

MALVENUTO, Claudia;ORSINA, Luigi;PAPI, Paolo
2015

Abstract

We compute for reflection groups of type A,B,D,F4,H3 and for dihedral groups a statistic counting the maximal cardinality of a set of elements in the group whose generalized inversions yield the full set of inversions and which are minimal with respect to this property. We also provide lower bounds for the E types that we conjecture to be the exact value of our statistic.
File allegati a questo prodotto
File Dimensione Formato  
Malvenuto_The-maximum-cardinality_2015.pdf

accesso aperto

Tipologia: Versione editoriale (versione pubblicata con il layout dell'editore)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 466.12 kB
Formato Adobe PDF
466.12 kB Adobe PDF Visualizza/Apri PDF

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11573/604793
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 2
social impact